MAUDE Adverse Event Report: NATIONAL BIOLOGICAL CORPORATION PANOSOL 6-3D; UV PHOTOTHERAPY DEVICE

NATIONAL BIOLOGICAL CORPORATION PANOSOL 6-3D; UV PHOTOTHERAPY DEVICE
Model Number UVB-680
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has been diagnosed with psoriasis vulgaris (l40.0).Her doctor prescribed the use of a panosl 63d (ultraviolet light therapy system) to treat her condition at home because of frequent flareups of the disease.Patient was advised that she would need 2-3 treatments per week and that she would be contacted by a doctor to provide more detail regarding her treatment protocol.Upon receipt of her equipment, the patient still had not received the call from the physician and decided to begin treatment on her own.Using her previous tanning experience as a baseline, the patient decided to use an initial treatment time of seven minutes.She did not refer to the recommended protocols included in the device operations manual nor consult her physician or natbio prior to the treatment.This arbitrary treatment time does not correspond to the recommended protocol for her skin type (fitzpatrick skin type ii) nor any other phototherapy protocol.As a result, the patient received first degree burns across her body.She sought treatment for her burns at a local emergency room and was prescribed ibuprofen and pyregesic to treat the injuries.Her current condition is much improved with skin redness and swelling having subsided.The patient is eager to return to phototherapy treatments and will recommence upon meeting with her dermatologist.

Brand Name
PANOSOL 6-3D
Common Device Name
UV PHOTOTHERAPY DEVICE
Manufacturer (Section D)
NATIONAL BIOLOGICAL CORPORATION
23700 mercantile rd.
beachwood OH 44122
Manufacturer (Section G)
NATIONAL BIOLOGICAL CORPORATION
23700 mercantie rd.
beachwood OH 44122
Manufacturer Contact
jeffrey girimont
23700 mercantile rd.
beachwood, OH 44122
2168310600
MDR Report Key20925440
Report Number1521608-2024-00003
Device Sequence Number17466425
Product Code FTC
UDI-Device Identifier00850054882141
UDI-Public(01)00850054882141(11)241111
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K872650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUVB-680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite